MathSciNet Relay Station
MathSciNet bibliographic data
MR2891880 60K35
Sznitman, Alain-Sol Decoupling inequalities and interlacement percolation on $G\times\Bbb Z$. Invent. Math. 187 (2012), no. 3, 645–706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement